yes it could be from the xanax and it's not a good idea to take it much. Effexor can help with depression but also made me feel detached and impotenet so I no longer take it and take welbutrin instead. I'm not sure if it's helping but at least I won't have that problem.
After about 2 to 3 days (without Effexor) most people will just begin to start feeling symptoms of withdrawl. Many time these withdrawl symptoms will start with a foggy, disattached, and tense feeling. Then they later progress into head flashes or Zaps, nausia, and even vertigo.
Effexor has a very long half life (meaning it takes a long time to start working (building up to therputic levels in the body) and also takes a long time to wash out of the body after discontinuation. That's probably why even after the first day or two without the Effexor you still felt ok.
Now that you have stopped for a full three days, it will take about another full 3 days of resuming your dosage of Effexor before the withdrawl goes away completly.
Get back to your doasge and in a couple days you will feel fine.
Thanks for that. I do feel a bit more attached today, but still not normal.
The Effexor definitely helps with my mild depression, but mostly keeps me from throwing things through the window.